AM  Vol.5 No.19 , November 2014
Relative Property (T) for Topological Groups
Author(s) Jicheng Tao1, Wen Yan2
ABSTRACT
In this paper, we investigate Kazhdan’s relative Property (T) for pairs , where is a topological group and is any subset of . We show that the pair has Property (FH) and every function conditionally of negative type on is X-bounded if the pair has relative Property (T). We also prove that has Property (T) whenis a s -compact locally compact group generated by its subgroups and the pair has relative Property (T) for all .

Cite this paper
Tao, J. and Yan, W. (2014) Relative Property (T) for Topological Groups. Applied Mathematics, 5, 2988-2993. doi: 10.4236/am.2014.519285.
References
[1]   Kekka, B., Harpe, P.D.L. and Valette, A. (2008) Kazhdan’s Property T. Cambridge University Press, Cambridge.

[2]   Chifan, I. and Ioana, A. (2011) On Relative Property (T) and Haagerup’s Property. Transactions of the American Mathematical Society, 363, C6407-C6420.
http://dx.doi.org/10.1090/S0002-9947-2011-05259-1

[3]   Cornulier, Y. (2006) Relative Kazhdan Property. Annales Scientifiques de1’école Hormale Supérieure, 39, 301-333.

[4]   Ershov, M. and Jaikin-Zapirain, A. (2010) Property (T) for Noncommutative Universal Lattices. Inventiones Mathematicae, 179, 303-347.
http://dx.doi.org/10.1007/s00222-009-0218-2

[5]   Kazhdan, D. (1967) Connection of Dual Space of Group with the Structure of Its Closed Subgroups. Functional Analysis and Its Applications, 1, 63-65.
http://dx.doi.org/10.1007/BF01075866

[6]   Margulis, G. (1982) Finitely-Additive Invariant Measures on Euclidean Spaces. Ergodic Theory and Dynamical Systems, 2, 383-396.
http://dx.doi.org/10.1017/S014338570000167X

[7]   Harpe, P.D.L., Valette, A. and Marc, B. (1989) La Propriété (T) de Kazhdan pour les groups localement compacts. Astérisque 175, Société mathématique de France (SMF).

[8]   Shalom, Y. (1999) Bounded Generation and Kazhdan’s Property (T). Publications Mathématiques de l’Institut des Hautes études Scientifiques, 90, 145-168.
http://dx.doi.org/10.1007/BF02698832

[9]   Jolissaint, P. (2005) On Property (T) for Pairs of Topological Groups. L’Enseignement Mathématique, 51, 31-45.

 
 
Top